The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 35, Issue 4, 2019
Metadata
 

Stability of order and type under perturbation of the spectral measure
Anton D. Baranov and Harald Woracek
pp. 963–1026
Abstract | Full-Text PDF (729 KB) | Metadata

Whitney’s extension problem in o-minimal structures
Matthias Aschenbrenner and Athipat Thamrongthanyalak
pp. 1027–1052
Abstract | Full-Text PDF (374 KB) | Metadata

Nonlinear Calderón–Zygmund theory involving dual data
Mikyoung Lee and Jihoon Ok
pp. 1053–1078
Abstract | Full-Text PDF (359 KB) | Metadata

Definition of fractional Laplacian for functions with polynomial growth
Serena Dipierro, Ovidiu Savin and Enrico Valdinoci
pp. 1079–1122
Abstract | Full-Text PDF (528 KB) | Metadata

Mean value results and $\Omega$-results for the hyperbolic lattice point problem in conjugacy classes
Dimitrios Chatzakos
pp. 1123–1152
Abstract | Full-Text PDF (384 KB) | Metadata

Polynomial bounds for automorphisms groups of foliations
Maurício Corrêa and Alan Muniz
pp. 1153–1194
Abstract | Full-Text PDF (438 KB) | Metadata

The Cartan–Hadamard conjecture and the Little Prince
Benoît R. Kloeckner and Greg Kuperberg
pp. 1195–1258
Abstract | Full-Text PDF (891 KB) | Metadata

Decomposition of Jacobian varieties of curves with dihedral actions via equisymmetric stratification
Milagros Izquierdo, Leslie Jiménez and Anita M. Rojas
pp. 1259–1279
Abstract | Full-Text PDF (342 KB) | Metadata